# SDR 754003

- Difficulty date: November 22, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 112,497 hours, 22,215 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG480C2
- Part serial: 82090032
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

AUTOPILOT B ALTITUDE HOLD WOULD NOT CAPTURE OR HOLD ALTITUDE. VERTICAL SPEED COMMAND UNUSABLE AND MANUAL PITCH WHEEL CONTROL UNUSABLE.  AUTOPILOT A PREVIOUSLY DEFERRED.  REMOVED AND REPLACED CADC TO CORRECT AUTOPILOT B.  REMOVED AND REPLACED P10 PANEL TO RESOLVE THE AUTOPILOT A DISCREPANCY.
